# SDR CA101219002

- Difficulty date: December 10, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR72
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Engine
- Condition: Flamed Out
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAMEOUT DURING DESCENT IN ICING CONDITIONS, THE ENGINE FLAMED OUT FOR APPROX. 3 SEC. AND THEN AUTO RE-LIT. ALL PARAMETERS WERE NORMAL AFTER THE RE-LIGHT AND THE A/C LANDED AT DESTINATION SAFELY. GROUND INSPECTION FOUND MOISTURE IN THE AUTOFEATHER UNIT (AFU) CHARACTERIZATION PLUG. THE PLUG WAS DRIED AND THE AFU REPLACED BEFORE THE A/C WAS RETURNED TO SERVICE. (TC# 20101219002)
